# SDR A6WA201543396

- Difficulty date: December 21, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 31,295 hours, 30,942 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Condition: Faulty
- Location: Adg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ADG DEPLOYED INFLIGHT ON TAKEOFF AT 2,000 FEET.  ENG & APU GENERATORS OPERATED NORMALLY.  PILOT REPORTED LANDING UNEVENTFUL, UNDER MAX LANDING WEIGHT & DID NOT DECLARE EMER.  PERFORMED VISUAL INSPECTION OF ADG STRUT & HOUSING. REF LP 259734 1 FOR ADG MEL & LP 259734 2 FOR NDT REQUIREMENT.  LP 259734 1 TROUBLE SHOT IAW FIM 24-23-00, ADG AUTO DEPLOY CONTROL PANEL FAILS IN UNIT POSITION.  R & R ADG AUTO DEPLOY CONTROL PANEL, OPERATIONS CHECKED GOOD.  REMOVED PLACARD, RESET BREAKERS, REMOVED MEL.  LP 259734 2 COMPLIED WITH LPI IAW EO E10 026 424, NO DEFECTS NOTED.  REMOVED FROM MEL & REMOVED PLACARD.
